# SDR 97FDEA00208

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: HFAB51FR011
- Condition: Damage
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0244 002, DENT IN FRAME AT BS 720A, RBL 15, WL 155.  BLENDED OUT DENT AND REPAIRED FRAME BS 720A, RBL 15, WL 155.  ALL WORK ACCOMPLISHED PER FED-EX 727 SRM 51-10-2, 51-10-6, 53-10-4.  FABRICATED REPAIR PART PER FED-EX SRM 53-10-4.
